The coefficients of multiple Fourier series with respect to periodic multiplicative price systems
Matematičeskie zametki, Tome 60 (1996) no. 4, pp. 620-624
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1996_60_4_a17,
author = {E. S. Smailov},
title = {The coefficients of multiple {Fourier} series with respect to periodic multiplicative price systems},
journal = {Matemati\v{c}eskie zametki},
pages = {620--624},
year = {1996},
volume = {60},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1996_60_4_a17/}
}
E. S. Smailov. The coefficients of multiple Fourier series with respect to periodic multiplicative price systems. Matematičeskie zametki, Tome 60 (1996) no. 4, pp. 620-624. http://geodesic.mathdoc.fr/item/MZM_1996_60_4_a17/
[1] Agaev G. N., Vilenkin N. Ya., Dzhafarli G. M., Rubinshtein A. I., Multiplikativnye sistemy funktsii i garmonicheskii analiz na nul-mernykh gruppakh, ELM, Baku, 1984
[2] Golubov B. I., Efimov A. V., Skvortsov V. A., Ryady i preobrazovaniya Uolsha. Teoriya primeneniya, Nauka, M., 1987 | Zbl
[3] Temlyakov V. N., Priblizhenie funktsii s ogranichennoi smeshannoi proizvodnoi, Tr. MIAN, 178, Nauka, M., 1986 | MR | Zbl